# SDR DALA1233060139

- Difficulty date: May 18, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 62,220 hours, 26,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY MOUNTED LIGHTING AT SEAT 37B DAMAGED AND INOPERATIVE.  MAINTENANCE SECURED LIGHT MOUNTED.  SYSTEM OPERATION IS NORMAL.
